We're sorry but this item is temporarily out of stock.
Fast pain relief.
Made in Panama
Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain reliever/fever reducers. Acetaminophen may cause liver damage. Do not use
With any other product containing acetaminophen
For more than 10 days for pain unless directed by a doctor
For more than 3 days for fever unless directed by a doctor
In children under 12 years of age
When using this product do not use more than directed (see overdose warning). Stop use and ask a doctor if
Symptoms do not improve
New symptoms occur
Pain or fever persists or gets worse
Redness or swelling is present
If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children.Overdose warning: Taking more than the recommended dose can cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms..
Comments about Panadol 500 Pain Reliever/Fever Reducer Caplets, 24 ea:
Usually takes one tablet for most regular headache, e.g.sun headache or even fever (I'll pop in two for fever). This works best for me since I am allergy to aspirins and some NSaids medication. I wish there are more types of Panadol sold here for different usages.
Strength to Last 12 Hours Naproxen Sodium Caplets, 220mg (NSAID)
Pain Reliever / Fever Reducer Capsule Shaped Caplets Temporarily relieves minor aches and pains due to: minor pain of arthritis, ...
Pain Relief When You Need It Liquid filled capsules Relieves
minor aches & pains For headache, toothache, & backache Temporarily reduces fever Walgreens pharmacist recommended* *Walgreens pharmacist survey study, November ...